# SDR CALA2013091800688

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 46,182 hours, 17,038 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 95208
- Condition: Failed
- Location: Cabin
- Part time: 64,837 hours, 27,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL PHASE OF FLIGHT DISTINCT HEAVY ELECTRICAL SMELL NOTICED THROUGHOUT AIRCRAFT.  ALL OVENS, GALLEYS & CIRCUIT BREAKERS CHECKED NORMAL.  ALL DUCT TEMPERATURES NORMAL PNEUMATIC PACKS OPERATIONS NORMAL, ENGINE & HYDRAULIC OPERATIONS NORMAL.  DURING DECENT & APPROACH ELECTRICAL BURNING SMELL WAS NOTICED AGAIN.  UPON INSPECTION, RT RECERC FAN SHOWS SIGNS OF FAILURE.  REPLACED SAME IAW AMM 21-25-02.  OPERATED PACKS USING APU & ENGINE BLEEDS, NO DEFECTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1198213  SN OFF 05208 FAN, AIR, DISTR  OFF 29-2125-9-0001 5208 ON 29-2125-9-0001 3486
